MathSciNet Relay Station
MathSciNet bibliographic data
MR2162782 (2006h:62072) 62J10 (15A52 62H20)
Ben Arous, G.; Péché, S. Universality of local eigenvalue statistics for some sample covariance matrices. Comm. Pure Appl. Math. 58 (2005), no. 10, 1316–1357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement